# SDR SWAA2012121710737

- Difficulty date: December 13, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 46,633 hours, 27,073 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 762185F
- Part serial: 1672
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

2 ENGINE GENERATOR DRIVE LIGHT ILLUMINATED, ACRID SMELL PRESENT IN CABIN AND COCKPIT.  REPLACED UNIT PER MM.
